I normally attend the Royal Free, only fifteen minutes from home and have usually found the cardiologists very good. After a cardioversion some six months ago I was put on Amariodone which so far has been successful in preventing the return of atrial flutter.
Unfortunately since then I have developed a severe tremor of my hands and as a scan ruled out Parkinson's the neurologist suggested the most likely cause was the Amariordone, this is apparently a known side effect of this drug. Another symptom is a contiunous cough which other people have reported as a side effect.
The cardiologist and other members of her team have all refused to accept this possibility, claiming that there are no side effects and the warnings about these in the patient leaflet are just scaremongering. My doctor has reluctantly agreed to refer me for a second opinion - can anyone suggest a London Hospital where the cardiologists would be willing to consider the possibilty of side effects from this drug.